Un processus de saut sur R a une infinité de particules
Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 2, p. 101-108
@article{AIHPB_1980__16_2_101_0,
     author = {Roussignol, Michel},
     title = {Un processus de saut sur R a une infinit\'e de particules},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1980},
     pages = {101-108},
     zbl = {0443.60098},
     mrnumber = {585902},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1980__16_2_101_0}
}
Roussignol, M. Un processus de saut sur R a une infinité de particules. Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 2, pp. 101-108. http://www.numdam.org/item/AIHPB_1980__16_2_101_0/

[1] H.M. Pierson, On a class of random motions of point processes involving interaction. Adv. Appl. Prob., t. 10, 1978, p. 613-632. | MR 482992 | Zbl 0381.60046

[2] F. Spitzer, Infinite systems with locally interacting systems, 1980, (à paraître). | Zbl 0462.60096

[3] T.M. Liggett et F. Spitzer, Ergodic theorems for coupled random walks and other systems with locally interacting components, 1980, (à paraître). | MR 621659 | Zbl 0444.60096